HKUST Institutional Repository >
Information Systems, Business Statistics and Operations Management >
ISOM Journal/Magazine Articles >
Please use this identifier to cite or link to this item:
|Title: ||The random conductance model with Cauchy tails|
|Authors: ||Zheng, Xinghua|
Barlow, Martin T.
|Keywords: ||Random conductance model|
|Issue Date: ||2010 |
|Citation: ||The annals of applied probability, v. 20, no. 3, 2010, p. 869-889|
|Abstract: ||We consider a random walk in an i.i.d. Cauchy-tailed conductances environment. We obtain a quenched functional CLT for the suitably rescaled random walk, and, as a key step in the arguments, we improve the local limit theorem for pωn2t (0, y) in [Ann. Probab. (2009). To appear], Theorem 5.14, to a result which gives uniform convergence for pωn2t(x, y) for all x, y in a ball.|
|Rights: ||The annals of applied probability © copyright (2010). Institute of Mathematical Statistics. The Journal's web site is located http://www.imstat.org/aap/|
|Appears in Collections:||ISOM Journal/Magazine Articles|
Files in This Item:
Find published version via
All items in this Repository are protected by copyright, with all rights reserved.